# SDR USAA2012121800005

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 64,443 hours, 28,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361081100000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - DELAMINATION ON FORWARD GALLEY FLOOR PANEL AT FR18, RBL 20.  REPLACED FORWARD GALLEY FLOOR PANEL AT FR18, RBL 20 IAW A320 AMM 53-12-12-400.
